# SDR AALA201712209009

- Difficulty date: November 16, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000301200
- Part serial: CC2253
- Condition: Saturated
- Location: Lt Horiz Stab
- Part time: 48,505 hours, 28,926 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB  CORE CELLS INBOARD FROM RIB 10, FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER. REPAIRED UPPER SKIN PANEL HONEYCOMB CORE PER SRM 55-21-11-300-005.
